Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A strict maximum theorem for one-part function spaces and algebras


Author: H. S. Bear
Journal: Bull. Amer. Math. Soc. 70 (1964), 642-643
DOI: https://doi.org/10.1090/S0002-9904-1964-11218-0
MathSciNet review: 0164250
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. S. Bear, A geometric characterization of Gleason parts, Proc. Amer. Math. Soc. (to appear). MR 181910
  • 2. Errett Bishop, Representing measures for points in a uniform algebra, Bull. Amer. Math. Soc. 70 (1964), 121-122. MR 158284
  • 3. A. M. Gleason, Function algebras, Seminars and Analytic Functions, vol. 2, pp. 213-226, Inst. for Advanced Study, Princeton, N. J., 1957.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11218-0

American Mathematical Society